# SDR GTIA20120724462

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 21,650 hours, 10,336 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CABIN AMBER ECAM INFLT RT AFT CABIN DOOR OPENED LOST PRESSURE AT 3000-4000 FT.   RETRIEVED IAW FAULT MESSAGE RECOR "52-00" DOOR RT AFT CABIN INSPECTED DOOR AND FOUND SECURITY DOOR STRAP JAMMED (BUNCHED UP) APPLIED TSM 52-13-00-810-804-A.  ALL INDICATIONS & DOOR OPS NORMAL AT THIS TIME.
